PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 70 | 2 |
Tytuł artykułu

On compactness and connectedness of the paratingent

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this note we shall prove that for a continuous function \(\varphi : \Delta\to\mathbb{R}^n\), where \(\Delta\subset\mathbb{R}\),  the paratingent of \(\varphi\) at \(a\in\Delta\) is a non-empty and compact set in \(\mathbb{R}^n\) if and only if \(\varphi\) satisfies Lipschitz condition in a neighbourhood of \(a\). Moreover, in this case the paratingent is a connected set.
Słowa kluczowe
EN
 
Rocznik
Tom
70
Numer
2
Opis fizyczny
Daty
wydano
2016
online
2016-12-24
Twórcy
Bibliografia
  • Aubin, J. P., Frankowska, H., Set-Valued Analysis, Birkhauser, Boston, Massachusetts, 1990.
  • Bielecki, A., Sur certaines conditions necessaires et suffisantes pour l’unicite des solutions des systemes d’equations differentielles ordinaires et des equations au paratingent, Ann. Univ. Mariae Curie-Skłodowska Sect. A 2 (1948), 49-106.
  • Bouligand, G., Introduction a la geometrie infinitesimale directe, Vuibert, Paris, 1932.
  • Choquet, G., Outils topologiques et metriques de l’analyse mathematique, Centre de Documentation Univ., Course redige par C. Mayer, Paris, 1969.
  • Fedor, M., Szyszkowska, J., Darboux properties of the paratingent, Ann. Univ. Mariae Curie-Skłodowska Sect. A 62 (2008), 67-74.
  • Mirica, S., The contingent and the paratingent as generalized derivatives for vectorvalued and set-valued mappings, Nonlinear Anal. 6 (1982), 1335-1368.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2016_70_2_91
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.